RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



УМН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


УМН, 1974, том 29, выпуск 2(176), страницы 109–122 (Mi umn4358)  

Эта публикация цитируется в 18 научных статьях (всего в 18 статьях)

Асимптотические свойства решений Лере стационарных двумерных уравнений Навье–Стокса

Г. Ф. Вайнбергер, Д. Гилбарг


Полный текст: PDF файл (627 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Russian Mathematical Surveys, 1974, 29:2, 109–123

Реферативные базы данных:

УДК: 517.9
MSC: 35Q30, 76D05, 35B40
Поступила в редакцию: 21.09.1973

Образец цитирования: Г. Ф. Вайнбергер, Д. Гилбарг, “Асимптотические свойства решений Лере стационарных двумерных уравнений Навье–Стокса”, УМН, 29:2(176) (1974), 109–122; Russian Math. Surveys, 29:2 (1974), 109–123

Цитирование в формате AMSBIB
\RBibitem{WeiGil74}
\by Г.~Ф.~Вайнбергер, Д.~Гилбарг
\paper Асимптотические свойства решений Лере стационарных двумерных уравнений Навье--Стокса
\jour УМН
\yr 1974
\vol 29
\issue 2(176)
\pages 109--122
\mathnet{http://mi.mathnet.ru/umn4358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481655}
\zmath{https://zbmath.org/?q=an:0299.35081|0304.35071}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 109--123
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003843}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umn4358
  • http://mi.mathnet.ru/rus/umn/v29/i2/p109

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. C. J. Amick, L. E. Fraenkel, “Steady solutions of the Navier–Stokes equations representing plane flow in channels of various types”, Acta Math, 144:1 (1980), 83  crossref  mathscinet  zmath  isi
    2. Charles J. Amick, “On Leray’s problem of steady Navier–Stokes flow past a body in the plane”, Acta Math, 161:1 (1988), 71  crossref  mathscinet  zmath  isi
    3. Vivette Girault, Adelia Sequeira, “A well-posed problem for the exterior Stokes equations in two and three dimensions”, Arch Rational Mech Anal, 114:4 (1991), 313  crossref  mathscinet  zmath  isi
    4. Charles J Amick, “On the asymptotic form of Navier–Stokes flow past a body in the plane”, Journal of Differential Equations, 91:1 (1991), 149  crossref
    5. V. Girault, J. Giroire, A. Sequeira, “A stream-function-vorticity variational formulation for the exterior Stokes problem in weighted Sobolev spaces”, Math Meth Appl Sci, 15:5 (1992), 345  crossref  mathscinet  zmath  isi
    6. Giovanni P. Galdi, Hermann Sohr, “On the asymptotic structure of plane steady flow of a viscous fluid in exterior domains”, Arch Rational Mech Anal, 131:2 (1995), 101  crossref  mathscinet  zmath  adsnasa  isi
    7. J. Nečas, M. Růžička, V. Šverák, “On Leray's self-similar solutions of the Navier–Stokes equations”, Acta Math, 176:2 (1996), 283  crossref  mathscinet  isi
    8. Л. И. Сазонов, “Об асимптотическом поведении решения двумерной стационарной задачи обтекания вдали от обтекаемого тела”, Матем. заметки, 65:2 (1999), 246–253  mathnet  crossref  mathscinet  zmath; L. I. Sazonov, “On the asymptotic behavior of the solution of the two-dimensional stationary problem of the flow past a body far from it”, Math. Notes, 65:2 (1999), 202–207  crossref  isi
    9. PawełKonieczny, “On Nonhomogeneous Slip Boundary Conditions for 2D Incompressible Exterior Fluid Flows”, Acta Appl Math, 2008  crossref  mathscinet  isi
    10. PawełKonieczny, “Thorough analysis of the Oseen system in 2D exterior domains”, Math Meth Appl Sci, 2009, n/a  crossref  mathscinet  isi
    11. Giovanni P. Galdi, Carlo R. Grisanti, “Existence and Regularity of Steady Flows for Shear-Thinning Liquids in Exterior Two-Dimensional”, Arch Rational Mech Anal, 2010  crossref
    12. Antonio Russo, “On symmetric Leray solutions of the stationary Navier–Stokes equations”, Ricerche mat, 2010  crossref
    13. Konstantin Pileckas, Remigio Russo, “On the existence of vanishing at infinity symmetric solutions to the plane stationary exterior Navier–Stokes problem”, Math. Ann, 2011  crossref
    14. P Konieczny, P B Mucha, “Directional approach to spatial structure of solutions to the Navier–Stokes equations in the plane”, Nonlinearity, 24:6 (2011), 1861  crossref
    15. Antonio Russo, Alfonsina Tartaglione, “On the Navier problem for the stationary Navier–Stokes equations”, Journal of Differential Equations, 251:9 (2011), 2387  crossref
    16. Mikhail V. Korobkov, Konstantin Pileckas, Remigio Russo, “On the Flux Problem in the Theory of Steady Navier–Stokes Equations with Nonhomogeneous Boundary Conditions”, Arch Rational Mech Anal, 2012  crossref
    17. С. В. Захаров, “Регулярная асимптотика обобщенного решения стационарной системы Навье–Стокса”, Тр. ИММ УрО РАН, 18, № 2, 2012, 108–113  mathnet  elib; S. V. Zakharov, “Regular asymptotics of a generalized solution of the stationary Navier–Stokes system”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 146–151  crossref  isi
    18. Mikhail Korobkov, Konstantin Pileckas, Remigio Russo, “The existence of a solution with finite Dirichlet integral for the steady Navier–Stokes equations in a plane exterior symmetric domain”, Journal de Mathématiques Pures et Appliquées, 2013  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Просмотров:
    Эта страница:421
    Полный текст:154
    Литература:50
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019